Isolated trees in a random graph

Z. Palka

Applicationes Mathematicae (1982)

  • Volume: 17, Issue: 2, page 309-316
  • ISSN: 1233-7234

How to cite

top

Z. Palka. "Isolated trees in a random graph." Applicationes Mathematicae 17.2 (1982): 309-316. <http://eudml.org/doc/263272>.

@article{Z1982,
author = {Z. Palka},
journal = {Applicationes Mathematicae},
keywords = {Bernoulli graph; number of isolated trees; probability distribution},
language = {eng},
number = {2},
pages = {309-316},
title = {Isolated trees in a random graph},
url = {http://eudml.org/doc/263272},
volume = {17},
year = {1982},
}

TY - JOUR
AU - Z. Palka
TI - Isolated trees in a random graph
JO - Applicationes Mathematicae
PY - 1982
VL - 17
IS - 2
SP - 309
EP - 316
LA - eng
KW - Bernoulli graph; number of isolated trees; probability distribution
UR - http://eudml.org/doc/263272
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.